MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a receiver broke while in the ear canal and got stuck.The user was able to remove it himself, and no harm resulted from the incident.No further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# :(b)(4).Manufacturer's investigation: technical investigation concluded: there is no rework / reject / repair or abnormality captured for this unit.This unit had been passed through the test prior to shipment with no abnormality before shipment.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it has been reported that a sf3 receiver broke while in the ear canal and got stuck.The user was able to remove it himself, and no harm resulted from the incident and no need for medical attention.The user went to see his audiologist following the incident.Clinical conclusion is that the detached receiver has not caused harm to the patient and no medical treatment was prescribed.The clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with (b)(4).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Trended case device investigation findings: 1.Inadequate pfmea assessment on insufficient glue application.2.No mechanism to specify and control the glue application amount since this process is human driven with inconsistency 3.The exact bonding evaluation method is divert.The bonding shall be conducted between housing and receiver contact point.Not on front housing tip and receiver cable instead.Manufacturer's investigation is final.This is a combined (initial and final) report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key21898146
Report Number3005650109-2025-00012
Device Sequence Number20880383
Product Code OSM
UDI-Device Identifier05708296219407
UDI-Public05708296219407
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale